# SDR IPXA2020111462361

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 27,006 hours, 17,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536125
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG MAIN CARGO COMPARTMENT FLOOR PANEL 242XHF DAMAGED.  FABBED PANEL 242XHF FROM 5024N400001SS-G BATCH3 3489461, PER SREO B757-5320-9692-K.
